Alert archive / Vermont / Wind Advisories in 2020

Wind Advisory 2, NWS Burlington, VT

February 26, 20205 counties in Vermont

NWS Burlington, VT issued this wind advisory at Feb 26, 2020, 3:18 AM EST for 5 counties in Vermont. It took effect at Feb 27, 2020, 1:00 AM EST. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Feb 26, 2020, 3:18 AM EST (08:18 UTC)
In effect from
Feb 27, 2020, 1:00 AM EST
Expired
Feb 27, 2020, 12:32 PM EST
In force
12 hr
Issued by
NWS Burlington, VT

Counties Chittenden County, VT, Essex County, VT, Franklin County, VT, Orleans County, VT, Rutland County, VT

The radar

The Burlington radar (KCXX), 45 km from the middle of the area, began a volume at 08:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Gray, ME (KGYX), launched 00:00Z, 8.3 hours before the alert went out and 198 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Gray, ME at 00:00Z on 2020-02-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Gray, ME at 00:00Z on 2020-02-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 7 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
838 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
7 m²/s²
0-3 km storm-relative helicity
138 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

881 
WWUS71 KBTV 260818
NPWBTV

URGENT - WEATHER MESSAGE
National Weather Service Burlington VT
318 AM EST Wed Feb 26 2020

VTZ018-019-262200-
/O.UPG.KBTV.HW.A.0001.200227T0600Z-200227T1800Z/
/O.NEW.KBTV.HW.W.0001.200227T0600Z-200227T1800Z/
Eastern Addison-Eastern Rutland-
Including the cities of Bristol, Ripton, East Wallingford, 
and Killington
318 AM EST Wed Feb 26 2020

...HIGH WIND WARNING IN EFFECT FROM 1 AM TO 1 PM EST THURSDAY...

* WHAT...Southeast winds 30 to 40 mph with gusts up to 60 mph 
  expected.

* WHERE...Eastern Addison and Eastern Rutland Counties in Vermont.

* WHEN...From 1 AM to 1 PM EST Thursday.

* IMPACTS...Damaging winds could blow down trees and power lines.
  Widespread power outages are possible. Travel will be 
  difficult, especially for high profile vehicles.

* ADDITIONAL DETAILS...With the potential for heavy snow and snow
  loading on trees and power lines it may not take much wind to 
  cause power outages.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People should avoid being outside in forested areas and around
trees and branches. If possible, remain in the lower levels of
your home during the windstorm, and avoid windows. Use caution if
you must drive.

&&

$$

VTZ003-004-011-016-017-262200-
/O.UPG.KBTV.HW.A.0001.200227T0600Z-200227T1800Z/
/O.NEW.KBTV.WI.Y.0002.200227T0600Z-200227T1800Z/
Orleans-Essex-Western Rutland-Eastern Franklin-Eastern Chittenden-
Including the cities of Newport, Island Pond, Rutland, 
Enosburg Falls, Richford, and Underhill
318 AM EST Wed Feb 26 2020

...WIND ADVISORY IN EFFECT FROM 1 AM TO 1 PM EST THURSDAY...

* WHAT...Southeast winds 20 to 30 mph with gusts up to 50 mph 
  expected.

* WHERE...Orleans, Essex, Western Rutland, Eastern Franklin and 
  Eastern Chittenden Counties in Vermont.

* WHEN...From 1 AM to 1 PM EST Thursday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

* ADDITIONAL DETAILS...The strong wind gusts will affect western
  Rutland county during the early morning hours on Thursday. The
  strong winds will lift north and affect the west slopes of the
  northern Green Mountains and Orleans and Essex counties toward
  the mid-morning hours on Thursday. With the potential for heavy
  snow and snow loading on trees and power lines it may not take
  much wind to cause power outages.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

Neiles
4 follow-up statements
567 
WWUS71 KBTV 261948
NPWBTV

URGENT - WEATHER MESSAGE
National Weather Service Burlington VT
248 PM EST Wed Feb 26 2020

VTZ018-019-271000-
/O.CON.KBTV.HW.W.0001.200227T0600Z-200227T1800Z/
Eastern Addison-Eastern Rutland-
Including the cities of Bristol, Ripton, East Wallingford, 
and Killington
248 PM EST Wed Feb 26 2020

...HIGH WIND WARNING REMAINS IN EFFECT FROM 1 AM TO 1 PM EST
THURSDAY...

* WHAT...Southeast winds 30 to 40 mph with gusts up to 60 mph 
  expected.

* WHERE...Eastern Rutland and Eastern Addison Counties.

* WHEN...From 1 AM to 1 PM EST Thursday.

* IMPACTS...Damaging winds could blow down trees and power lines.
  Scattered power outages are possible.

* ADDITIONAL DETAILS...With the potential for heavy snow and 
  snow loading on trees and power lines it may not take much 
  wind to cause power outages.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People should avoid being outside in forested areas and around
trees and branches. If possible, remain in the lower levels of
your home during the windstorm, and avoid windows. Use caution if
you must drive.

&&

$$

VTZ003-004-011-016-017-271000-
/O.CON.KBTV.WI.Y.0002.200227T0600Z-200227T1800Z/
Orleans-Essex-Western Rutland-Eastern Franklin-Eastern Chittenden-
Including the cities of Newport, Island Pond, Rutland, 
Enosburg Falls, Richford, and Underhill
248 PM EST Wed Feb 26 2020

...WIND ADVISORY REMAINS IN EFFECT FROM 1 AM TO 1 PM EST
THURSDAY...

* WHAT...Southeast winds 20 to 30 mph with gusts up to 50 mph 
  expected.

* WHERE...Essex, Eastern Chittenden, Eastern Franklin, Western 
  Rutland and Orleans Counties.

* WHEN...From 1 AM to 1 PM EST Thursday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

* ADDITIONAL DETAILS...Strong wind gusts will affect the western
  slopes of the Green Mountains during the early morning hours on
  Thursday, and Orleans and Essex counties toward the mid- morning
  hours. With the potential for heavy snow and snow loading on 
  trees and power lines it may not take much wind to cause power 
  outages.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
036 
WWUS71 KBTV 270805
NPWBTV

URGENT - WEATHER MESSAGE
National Weather Service Burlington VT
305 AM EST Thu Feb 27 2020

VTZ018-019-271800-
/O.CON.KBTV.HW.W.0001.000000T0000Z-200227T1800Z/
Eastern Addison-Eastern Rutland-
Including the cities of Bristol, Ripton, East Wallingford, 
and Killington
305 AM EST Thu Feb 27 2020

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 1 PM EST THIS
AFTERNOON...

* WHAT...Southeast winds 30 to 40 mph with gusts up to 60 mph 
  expected.

* WHERE...Eastern Rutland and Eastern Addison Counties.

* WHEN...Through 1 PM EST today.

* IMPACTS...Damaging winds could blow down trees and power 
  lines. Scattered power outages are possible.

* ADDITIONAL DETAILS...With the potential for heavy snow and 
  snow loading on trees and power lines it may not take much 
  wind to cause power outages.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People should avoid being outside in forested areas and around
trees and branches. Use caution if you must drive.

&&

$$

VTZ003-004-011-016-017-271800-
/O.CON.KBTV.WI.Y.0002.000000T0000Z-200227T1800Z/
Orleans-Essex-Western Rutland-Eastern Franklin-Eastern Chittenden-
Including the cities of Newport, Island Pond, Rutland, 
Enosburg Falls, Richford, and Underhill
305 AM EST Thu Feb 27 2020

...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST THIS
AFTERNOON...

* WHAT...Southeast winds 20 to 30 mph with gusts up to 50 mph 
  expected.

* WHERE...Essex, Eastern Chittenden, Eastern Franklin, Western 
  Rutland and Orleans Counties of Vermont.

* WHEN...Through 1 PM EST today.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

* ADDITIONAL DETAILS...Strong wind gusts will affect the western
  slopes of the Green Mountains during the early morning hours
  today, and Orleans and Essex counties toward the mid-morning 
  hours. With the potential for heavy snow and snow loading on 
  trees and power lines it may not take much wind to cause power 
  outages.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
166 
WWUS71 KBTV 271422
NPWBTV

URGENT - WEATHER MESSAGE
National Weather Service Burlington VT
922 AM EST Thu Feb 27 2020

VTZ018-019-271530-
/O.CAN.KBTV.HW.W.0001.000000T0000Z-200227T1800Z/
Eastern Addison-Eastern Rutland-
Including the cities of Bristol, Ripton, East Wallingford, 
and Killington
922 AM EST Thu Feb 27 2020

...HIGH WIND WARNING IS CANCELLED...

While gusty winds of 25 to 35 mph will continue today, the threat
of stronger winds in excess of 50 mph has subsided.

$$

VTZ011-016-017-271530-
/O.CAN.KBTV.WI.Y.0002.000000T0000Z-200227T1800Z/
Western Rutland-Eastern Franklin-Eastern Chittenden-
Including the cities of Rutland, Enosburg Falls, Richford, 
and Underhill
922 AM EST Thu Feb 27 2020

...WIND ADVISORY IS CANCELLED...

While gusty winds of 25 to 35 mph will continue today, the threat
of stronger winds in excess of 50 mph has subsided.

$$

VTZ003-004-271800-
/O.CON.KBTV.WI.Y.0002.000000T0000Z-200227T1800Z/
Orleans-Essex-
Including the cities of Newport and Island Pond
922 AM EST Thu Feb 27 2020

...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST THIS
AFTERNOON...

* WHAT...Southeast winds 25 to 35 mph with gusts up to 50 mph.

* WHERE...Essex and Orleans Counties.

* WHEN...Until 1 PM EST this afternoon.

* IMPACTS...Gusty winds could blow around unsecured objects. Tree
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
729 
WWUS71 KBTV 271732
NPWBTV

URGENT - WEATHER MESSAGE
National Weather Service Burlington VT
1232 PM EST Thu Feb 27 2020

VTZ003-004-271845-
/O.CAN.KBTV.WI.Y.0002.000000T0000Z-200227T1800Z/
Orleans-Essex-
Including the cities of Newport and Island Pond
1232 PM EST Thu Feb 27 2020

...WIND ADVISORY IS CANCELLED...

While gusty winds of 25 to 35 mph will continue this afternoon, 
the threat of stronger winds in excess of 50 mph has subsided.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Burlington, VT wrote its last area forecast discussion before this wind advisory went out at Feb 26, 12:40 AM EST, 2 hours 38 minutes earlier.

Area forecast discussion, Feb 26, 12:40 AM EST, 2 hours 38 minutes before
Area Forecast Discussion
National Weather Service Burlington VT
1240 AM EST Wed Feb 26 2020

.SYNOPSIS...
Light rain will come to and end this evening with mostly cloudy
skies and mild conditions expected overnight. A warm front will
lift across the North Country Wednesday bringing with it the
threat for light rain and snow. Accumulations will be less than
an inch. Still anticipating a widespread mix of rain and snow
to develop on Wednesday night into Thursday across the region.
Snowfall will be highly dependent upon elevation with amounts
ranging from a dusting to 2 inches valleys, except localized
higher amounts Saint Lawrence Valley and up to 12 inches for the
higher terrain. Gusty downslope winds are likely on Thursday
morning with localized gusts in the up to 60 mph possible.

&&

.NEAR TERM /THROUGH THURSDAY/...
As of 1010 PM EST Tuesday...Forecast is on track. Minor changes
were made for this update related to temperatures, cloud cover,
and precipitation. Temperatures remain steady or even slightly
rising under cloudy skies so a further increase in hourly and
minimum temperatures for most areas was made. While
precipitation to our south gradually shifts closer, radar trends
support delaying greater chances of light snow. Although
surface temperatures have trended a bit higher, the air between
the clouds and the surface should be sufficiently cold for snow
when precipitation arrives overnight.

Previous discussion...Quiet forecast for tonight as very light
rain continue to move off to our east this evening. Overall,
expect mainly cloudy skies with overnight lows dropping into the
upper 20s to low 30s under light northerly winds. Low level
inversion sets up overnight, with soundings indicating quite a
bit of low level moisture remaining. Given snowmelt and light
rainfall areas of fog may be possible overnight, especially east
of the Greens where winds should remain generally light.
Upstream obs over western New York show areas of fog which has
persisted throughout the day...therefore thinking possibility is
not non- zero but could develop as low stratus deck therefore
have no added to grids yet, but evening shift can monitor trends
and adjust as needed.

A warm front currently located across the Midwest/Ohio will push
northward into the area Wednesday morning. Precipitation should
largely be rain or snow, but have included mention for some mixing
with sleet as GFS soundings do show potential for some light mixed
precipitation Wednesday afternoon. Overall, QPF will be very light
with less than 0.10" expected from 06-18z Wednesday. With warm
pavement temperature and little QPF, if any mix does occur
anticipate it largely a nuisance, if anything. Temperatures
Wednesday will warm into the mid to upper 30s by late afternoon.

&&

.SHORT TERM /THURSDAY NIGHT/...
As of 352 PM EST Tuesday...Overall, forecast remains on track for a
potentially impactful winter storm Wednesday night into Thursday.
Current Winter Storm Watches remain in place for 04-20z Thursday. A
High Wind Watch has been issued for the spine of the Green Mountains
including western Rutland County, Orleans & Essex counties from 06z
through 18z Thursday.

Precipitation: Still remains a complicated and tricky forecast with
regard to boundary layer conditions and therefore precipitation
type. 12z suite of guidance has come in with slightly more westward
shift in low track therefore offering somewhat warmer solution,
especially for valley locations as 925mb temperatures warm to around
2C ahead of main frontal boundary. Have blended hourly temperatures
will high-res guidance showing subsidence and warming on western
slopes with colder air remaining across the high terrain and eastern
Vermont. Temperatures will remain between 30-35 degrees Wednesday
night into Thursday, except for the aforementioned locations along
the western slopes of the Greens (and into the Champlain Valley)
where temperatures could warm into the mid/upper 30s.

These marginally warm valley locations pose the biggest forecast
challenge as uncertainly remains if strong dynamical forcing as
frontal boundary moves through will be enough to dynamically cool
the lowest levels. If temperatures remain on the cooler side of
guidance (NAM suite) than certainly could see the potential for some
heavy wet snow for these locations. While on the topic of strong
dynamics, the threat for some thunder is not out of the question
given good forcing associated with negative tilt of upper trough,
strong thermal 850mb boundary and 700mb f-gen. While not off the
charts, threat is not non-zero. Have excluded mention from forecast
at this time, but southern Vermont will likely have the best chance.
As this front pushes through, a period of heavy rain/snow will be
likely with HREF showing areas of 1-2" inch snowfall rates,
especially for the higher terrain locations. Unfortunately, only
able to see thru 12z Thursday with current run but have included
mention of heavy rain or snow for the morning commute time on
Thursday as previously mentioned dynamics are supportive for heavy
precipitation.

At this moment, have less than an inch for the Champlain and CT
River Valleys. Elsewhere, temperatures remain cool enough for
largely snow therefore snowfall totals have no changed significantly
from previous forecasts with 8-12 inches possible for the high
terrain, 2-6 for mid slope locations and less than 2 for most valley
locations (immediate St Lawrence valley could see 3-7 inches given
NE convergence and low level cold air drainage, with less [2-5"] as
your head towards the western slopes of the Dacks include Potsdam,
Edwards & Malone). Areas affected by downsloping winds, including
eastern Chittenden, Rutland & Addison counties, as well as
southeastern Caledonia county including St Johnsbury, will see
reduced snowfall totals despite thermal profiles potentially
conducive to snowfall...anticipate less than 3 inches in these
locations. Precipitation should wind down rather quickly behind this
front before transitions to lake effect Thursday night into Friday.
Some additional couple inches of snow will be possible with this.

Winds: Forecast guidance continues to indicate a strong
(60-70kt) easterly low level jet moving across the North Country
late Wednesday night into Thursday. High-res and global models
are showing impressive downslope wind signatures across the
western slopes of the Green Mountains, especially across western
Addison and Rutland Counties. Anticipate sustained winds
between 20-30 mph with gusts up to 60 mph possible. Soundings
indicate 40-50 kt below top of inversion and mountain ridge top.
NAM/BTV4/GFS Froude numbers show critical numbers around 1 with
average wind through 925-850mb layer easterly around 50 kt.
Additionally, during strongest core of 925mb jet 850mb jet
around 70kt becomes collocated over Rutland/Addison counties
therefore thinking potential for gusts upward of 60kt may be
possible along the spine of the southern Green Mountains.
Soundings for Rutland support this potential with 60kt at the
top of the mixed layer. With wavebreaking potential, these
stronger wind gusts may be able to propagate downwind of western
slopes, especially across western Rutland & Addison counties
and impact locations such as Mendon Mtn, Rutland, Brandon,
Goshen, Bristol, and Starksboro.

The core of the 925mb winds will move northward Thursday morning
therefore have highlighted the potential for windy conditions along
the northern Green Mountains as well as Orleans & Essex Counties in
Vermont between 13-18z. Still some uncertainty on magnitude of winds
across these northern areas as 850mb & 925mb jets are not collocated
and precipitation will be ongoing, however potential exists for
gusts upwards 30-40 mph for locations including Burlington,
Richmond/Jericho/Underhill, East Berkshire, Newport &
Canaan/Averill. With potential snow loading and high winds have
trended conservative on including these northern Vermont counties in
the High Wind Watch as the threat for power outages may be greater
due to these two factors combined.

&&

.LONG TERM /FRIDAY THROUGH TUESDAY/...
As of 352 PM EST Tuesday...Upper low becomes established over
southern Quebec on Friday with pronounced westerly flow across
northern New York and Vermont. This will generate some upslope
precipitation over northern Vermont and a lake effect band off
of Lake Ontario may help to spread some snow showers into
portions of the central and southern Green Mountains. Cooler
temperatures will exist with highs generally in the 20s. The
cooler weather will continue into Friday night with lows in the
single digits and teens. The threat of snow showers will
continue, especially over the higher terrain and near Lake
Ontario. The idea of below normal temperatures and lingering
snow showers will continue into Saturday as the upper low only
moves slightly eastward into New Brunswick. Flow aloft will be
more from the northwest to support highs only in the mid teens
to mid 20s. Drier weather and a warming trend will take place
Sunday into Monday as an upper level ridge of high pressure
moves into the region. Southwest flow aloft develops on Tuesday
with a chance for rain and snow showers as moisture returns to
the region.

&&

.AVIATION /06Z WEDNESDAY THROUGH SUNDAY/...
Through 06Z Thursday...VFR/MVFR conditions expected through the
forecast period. The exception will be at KMPV and KRUT through
early Wednesday morning where IFR/LIFR in fog is expected. Precipitation
will spread from south to north roughly 08z- 14z Wednesday.
Visibilities will generally be in the VFR category, but
potentially in the MVFR category at times. Winds will generally
be 10 knots or less, increasing to 10-15 kt after 00z Thursday.
A strong low level jet will result in wind shear after 00z
Thursday as well, with 40 kt at 2000 ft.

Outlook...

Thursday: Mainly MVFR and IFR, with areas VFR possible. Strong
winds with gusts to 40 kt. Definite SN, Definite RA.
Thursday Night: VFR. Windy with gusts to 30 kt. Chance SHSN.
Friday: Mainly VFR, with local MVFR possible. Chance SHSN.
Friday Night: Mainly VFR, with areas MVFR possible. Slight chance
SHSN.
Saturday: Mainly VFR, with local MVFR possible. NO SIG WX.
Saturday Night: Mainly VFR, with local MVFR possible. NO SIG WX.
Sunday: VFR. NO SIG WX.

&&

.BTV WATCHES/WARNINGS/ADVISORIES...
VT...High Wind Watch from late tonight through Thursday afternoon
     for VTZ003-004-011-016>019.
     Winter Storm Watch from this evening through Thursday
     afternoon for VTZ003-004-006>008-010-012-018-019.
NY...Winter Storm Watch from this evening through Thursday
     afternoon for NYZ030-031-034.

&&

SYNOPSIS...LaRocca
NEAR TERM...Kutikoff/LaRocca
SHORT TERM...LaRocca
LONG TERM...Evenson
AVIATION...Hastings
Hazardous weather outlook, Feb 26, 3:09 AM EST, 9 minutes before
Hazardous Weather Outlook
National Weather Service Burlington VT
309 AM EST Wed Feb 26 2020

NYZ026>029-035-087-VTZ001-002-005>010-012-270815-
Northern St. Lawrence-Northern Franklin-Eastern Clinton-
Southeastern St. Lawrence-Eastern Essex-Southwestern St. Lawrence-
Grand Isle-Western Franklin-Western Chittenden-Lamoille-Caledonia-
Washington-Western Addison-Orange-Windsor-
309 AM EST Wed Feb 26 2020

This Hazardous Weather Outlook is for northern New York, central
Vermont, northeast Vermont, northwest Vermont and southern Vermont.

.DAY ONE...Today and tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

A mix of rain and snow is expected across the entire Champlain
Valley and Saint Lawrence Valley of New York through the first half
of Thursday. Most areas will see less than 3 inches, but slightly
higher amounts are possible for the Saint Lawrence Valley. The weight
of the snow will be on the heavy side and this could cause some
isolated power outages. The morning commute may also be impacted
Thursday morning due to the snow and rain. In addition, watch for
gusty southeast winds in the 25 to 35 mph range Thursday morning.
This combined with snow load on trees and power lines could also
cause isolated power outages.

Listen to NOAA Weather Radio or your local media for the latest
updates on this situation.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NYZ030-031-034-270815-
Southern Franklin-Western Clinton-Western Essex-
309 AM EST Wed Feb 26 2020

...WINTER WEATHER ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 4 PM
EST THURSDAY...

This Hazardous Weather Outlook is for northern New York.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Weather Advisory.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Weather Advisory.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

VTZ018-019-270815-
Eastern Addison-Eastern Rutland-
309 AM EST Wed Feb 26 2020

...HIGH WIND WARNING IN EFFECT FROM 1 AM TO 1 PM EST THURSDAY...

This Hazardous Weather Outlook is for central Vermont and southern
Vermont.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   High Wind Warning.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   High Wind Warning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

VTZ003-011-016-017-270815-
Orleans-Western Rutland-Eastern Franklin-Eastern Chittenden-
309 AM EST Wed Feb 26 2020

...WIND ADVISORY IN EFFECT FROM 1 AM TO 1 PM EST THURSDAY...

This Hazardous Weather Outlook is for northeast Vermont, northwest
Vermont and southern Vermont.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

VTZ004-270815-
Essex-
309 AM EST Wed Feb 26 2020

...WINTER WEATHER ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 4 PM
EST THURSDAY...
...WIND ADVISORY IN EFFECT FROM 1 AM TO 1 PM EST THURSDAY...

This Hazardous Weather Outlook is for northeast Vermont.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Weather Advisory.
   Wind Advisory.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Weather Advisory.
   Wind Advisory.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

The office that day

Everything else NWS Burlington, VT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 26, 3:18 AM ESTHigh Wind WarningBTVAddison, Rutland30 hr
Feb 26, 3:23 AM ESTWinter Weather AdvisoryBTVCaledonia, Essex, Franklin, Lamoille, Orleans70 hr

Nearby

Wind Advisories in Vermont, 2020Every wind advisory in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.